Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 46, NWS Lincoln, IL

July 8, 2011Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 8, 2011, 5:37 AM CDT for Clay County, Richland County, Illinois. It took effect at Jul 8, 2011, 10:32 AM CDT. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2011, 5:37 AM CDT (10:37 UTC)
In effect from
Jul 8, 2011, 10:32 AM CDT
Expired
Jul 10, 2011, 3:43 PM CDT
In force
53 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.26 ft at Jul 9, 2011, 4:00 PM CDT.

actionminormoderate10152007/0807/0907/1007/11
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WGUS43 KILX 081037
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
537 AM CDT FRI JUL 8 2011

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

.THE HEAVY RAINFALL WHICH OCCURRED OVER PARTS OF SOUTHEAST ILLINOIS
OVER THE PAST 24 HOURS HAS PRODUCED SIGNIFICANT RISES ALONG THE LITTLE
WABASH RIVER. AT CLAY CITY...IT NOW APPEARS THE RIVER WILL RISE ABOVE
FLOOD STAGE BY THIS AFTERNOON AND REMAIN ABOVE FLOOD STAGE THROUGH THIS
WEEKEND. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC025-159-090037-
/O.NEW.KILX.FL.W.0046.110708T1700Z-110711T2300Z/
/CLAI2.1.ER.110708T1700Z.110710T0600Z.110711T1700Z.NO/
537 AM CDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM THIS AFTERNOON TO MONDAY EVENING.
* AT 445 AM FRIDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 18.2 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  13.6 FRI 5 AM    17.7   18.2   16.7



$$
SMITH
7 follow-up statements
665 
WGUS83 KILX 081346
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
846 AM CDT FRI JUL 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-090346-
/O.EXT.KILX.FL.W.0046.110708T1532Z-110712T1000Z/
/CLAI2.1.ER.110708T1532Z.110710T0600Z.110712T0400Z.NO/
846 AM CDT FRI JUL 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL LATE MONDAY NIGHT.
* AT 745 AM FRIDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 19.3 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  15.2 FRI 8 AM    18.8   19.2   18.2

$$

07
344 
WGUS83 KILX 090154
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
854 PM CDT FRI JUL 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-091554-
/O.EXT.KILX.FL.W.0046.000000T0000Z-110712T0100Z/
/CLAI2.1.ER.110708T1431Z.110710T0600Z.110711T1900Z.NO/
854 PM CDT FRI JUL 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL MONDAY EVENING.
* AT 745 PM FRIDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  17.9 FRI 8 PM    18.4   18.6   17.1

$$
233 
WGUS83 KILX 091422
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
922 AM CDT SAT JUL 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-100422-
/O.EXT.KILX.FL.W.0046.000000T0000Z-110712T0000Z/
/CLAI2.1.ER.110708T1431Z.110709T1800Z.110711T1800Z.NO/
922 AM CDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL MONDAY EVENING.
* AT 1015 PM FRIDAY THE STAGE WAS 18 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY AFTERNOON.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  18.0 FRI 10 PM   18.5   16.9   13.3

$$

07
596 
WGUS83 KILX 091910
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
210 PM CDT SAT JUL 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-100910-
/O.CON.KILX.FL.W.0046.000000T0000Z-110712T0000Z/
/CLAI2.1.ER.110708T1431Z.110710T0000Z.110711T1800Z.NO/
210 PM CDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL MONDAY EVENING.
* AT 1 PM SATURDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY 
  OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  18.2 SAT 1 PM    18.5   16.9   13.3

$$

07
206 
WGUS83 KILX 100212
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
912 PM CDT SAT JUL 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES.

.THE LITTLE WABASH RIVER WILL REMAIN STEADY THROUGH THE REMAINDER
OF THE WEEKEND...BEFORE FALLING BELOW FLOOD STAGE ON MONDAY. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-101612-
/O.CON.KILX.FL.W.0046.000000T0000Z-110712T0000Z/
/CLAI2.1.ER.110708T1431Z.110710T0600Z.110711T1800Z.NO/
912 PM CDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL MONDAY EVENING.
* AT  100 PM SATURDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY THROUGH 
  SUNDAY AFTERNOON...THEN FALL TO BELOW FLOOD STAGE ON  
  MONDAY AFTERNOON.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  18.2 SAT 1 PM    18.3   16.9   13.3

$$
916 
WGUS83 KILX 101343
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
843 AM CDT SUN JUL 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-110343-
/O.EXT.KILX.FL.W.0046.000000T0000Z-110711T0700Z/
/CLAI2.1.ER.110708T1431Z.110709T1800Z.110711T0100Z.NO/
843 AM CDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL LATE TONIGHT.
* AT 7 AM SUNDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  17.4 SUN 7 AM    14.5   11.7    9.6

$$

07
366 
WGUS83 KILX 102043
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
343 PM CDT SUN JUL 10 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-102113-
/O.CAN.KILX.FL.W.0046.000000T0000Z-110711T0700Z/
/CLAI2.1.ER.110708T1431Z.110709T1800Z.110710T1841Z.NO/
343 PM CDT SUN JUL 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 3 PM SUNDAY THE STAGE WAS 15.7 FEET. 
* FLOOD STAGE IS 16 FEET.
* FELL BELOW FLOOD STAGE AT 145 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.1 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 16 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  ADJACENT TO THE RIVER.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  15.7 SUN 3 PM    14.1   11.7    9.6

$$

07

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 8, 3:33 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 8, 3:33 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
333 AM CDT FRI JUL 8 2011

.DISCUSSION...
ISSUED 315 AM CDT FRI JUL 8 2011
DWINDLING SYSTEM PASSING TO THE SOUTH...WITH SOME MINOR
DEVELOPMENT ON THE BACK EDGE OF THE SYSTEM BRINGING SOME SHOWERS
TO THE FAR SE THIS MORNING. OTHER THAN THAT...FORECAST HAS A
COUPLE OF SLOW DRY DAYS UNTIL THE ADVANCE OF THE NEXT SYSTEM SUN
NIGHT/MONDAY. MODELS ARE STARTING TO DIVERGE A BIT IN THEIR
SOLUTIONS...AND THOUGH A MAJOR UPPER HIGH SETTLES OVER THE SRN
HALF OF THE CONUS...CENTRAL IL IS ON THE EDGE OF THE UPPER FLOW
AND STILL IN THE PATH OF SEVERAL WAVES EJECTING OUT OF THE WEST ON
THE OTHER SIDE OF A STALLING FRONT SUN NIGHT. FORECAST RATHER WET
AFTER THE WEEKEND WITH LOW CHANCE POPS.

SHORT TERM...TODAY AND TONIGHT...
RATHER DRY AND TEMPERATE OVERALL. SYSTEM EXITING TO THE EAST AND
TEMPS IN THE MID/UPPER 80S. PLENTY OF RESIDUAL LLVL MOISTURE STILL
LEFT IN THE REGION WILL KEEP DWPTS IN THE 60S...THOUGH N/NERLY
BREEZES WILL KEEP THEM FLUCTUATING THROUGH THE AFTERNOON.
OVERNIGHT LOWS IN THE 60S WILL BRING A POSSIBLE FOG SITUATION IN
THE EARLY MORNING HOURS...DEPENDING HIGHLY ON ANY DRY OUT FROM THE
N/NERLY WINDS...SO AM REFRAINING FROM MENTION AT THIS TIME. THOUGH
EVAPOTRANSPIRATION ACROSS THE REGION WILL LIKELY LEND ITSELF TO A
MENTION AS THE PICTURE BECOMES CLEARER THIS AFTERNOON.

LONG TERM...SATURDAY THROUGH TUESDAY...
SATURDAY AND MUCH OF SUNDAY DRY AT THIS POINT...WITH TEMPERATURES
SLOWLY WARMING TO A HOT SUNDAY...AND HEAT INDICES CLOSE TO 100
DEGREES WITH SOUTHERLY FLOW USHERING IN HIGH DWPTS AND RH. UPPER
LOW MAKING ITS WAY ACROSS SRN TIER OF CANADA DRAGGING A FRONT
THROUGH THE MIDWEST SLOWS AND THE FRONTAL BOUNDARY SLOWLY BECOMES
MORE NE/SW TO E/W ORIENTED AS THE LOW SLIDES BY...STALLING OUT
NORTH OF THE FA. MODELS DIFFER QUITE A BIT FROM SUN NIGHT ON WITH
REGARDS TO PRECIP DEVELOPMENT ALONG THE BOUNDARY...AND WITH
RESPECT TO WAVES MOVING OUT OF THE WEST OVER THE TOP OF THE UPPER
RIDGE. MONDAY THROUGH TUESDAY AS A RESULT...WITH CHANCE POPS MORE
OR LESS ACROSS THE BOARD.

HJS
&&

.AVIATION...
ISSUED 1152 PM CDT THU JUL 7 2011

SKIES CLEAR OR CLEARING THIS HOUR AND ALL SITES SHOULD START AS
SKC FOR OVERNIGHT. THEN EXPECT CU TO DEVELOP TOMORROW AFTER
SUNRISE...GIVEN AMPLE LOW LEVEL MOISTURE AROUND FROM THIS EVENINGS
RAIN. LOW LEVEL MOISTURE...CLEAR SKIES AND LIGHT WINDS ALSO
LEADING TO FOG DEVELOPMENT OVERNIGHT. ALL SITES WILL SEE
FOG...WITH PIA AND SPI POSSIBLY SEEING LOWER VIS SO HAVE ADDED
TEMPO 2SM FOR THOSE TWO SITES. SKIES WILL THEN CLEAR AROUND 00Z.
WINDS WILL BE NORTH-NORTHEAST THROUGH THE PERIOD.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 7, 2:47 PM CDT, 14 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
247 PM CDT THU JUL 7 2011

ILZ036-040-041-047-049-050-081100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
247 PM CDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING
AS A DISTURBANCE MOVES EASTWARD OUT OF THE PLAINS AND INTO THE
MIDWEST. NO SEVERE WEATHER IS EXPECTED AT THIS TIME THOUGH
HEAVY DOWNPOURS COULD OCCUR.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD DOWNSTREAM FROM HAVANA
THROUGH THE MIDDLE OF NEXT WEEK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT COLD FRONT WILL MOVE INTO THE AREA EARLY NEXT WEEK AND
BRING ANOTHER CHANCE OF THUNDERSTORMS FROM LATE SUNDAY NIGHT
THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO DETERMINE THE RISK FOR
SEVERE STORMS WITH THIS SYSTEM...SO KEEP INFORMED OF THE LATER
FORECASTS AS THE SITUATION BECOMES BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ042-048-051>054-056-061>063-066>068-071>073-081100-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-
LAWRENCE-LOGAN-MACON-MENARD-MOULTRIE-RICHLAND-SANGAMON-SHELBY-
247 PM CDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A GOOD CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT AS A DISTURBANCE MOVES EASTWARD OUT OF THE PLAINS AND
INTO THE MIDWEST. NO SEVERE WEATHER IS EXPECTED AT THIS TIME...
THOUGH HEAVY RAINS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT COLD FRONT WILL MOVE INTO THE AREA EARLY NEXT WEEK AND
BRING ANOTHER CHANCE OF THUNDERSTORMS FROM MONDAY THROUGH TUESDAY
NIGHT. IT IS TOO EARLY TO DETERMINE THE RISK FOR SEVERE STORMS
WITH THIS SYSTEM... SO KEEP INFORMED OF THE LATER FORECASTS AS THE
SITUATION BECOMES BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027>031-037-038-081100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
247 PM CDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A CHANCE FOR THUNDERSTORMS THIS AFTERNOON UNTIL SUNSET
AS A DISTURBANCE MOVES EASTWARD OUT OF THE PLAINS AND INTO THE
MIDWEST. NO SEVERE WEATHER IS EXPECTED AT THIS TIME...THOUGH HEAVY
RAINS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT COLD FRONT WILL MOVE INTO THE AREA EARLY NEXT WEEK AND
BRING ANOTHER CHANCE OF THUNDERSTORMS FROM SUNDAY NIGHT THROUGH
TUESDAY NIGHT. IT IS TOO EARLY TO DETERMINE THE RISK FOR SEVERE
STORMS WITH THIS SYSTEM... SO KEEP INFORMED OF THE LATER FORECASTS
AS THE SITUATION BECOMES BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ043>046-055-057-081100-
CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-PIATT-VERMILION-
247 PM CDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND
TONIGHT AS A DISTURBANCE MOVES EASTWARD OUT OF THE PLAINS AND INTO
THE MIDWEST. NO SEVERE WEATHER IS EXPECTED AT THIS TIME...THOUGH
HEAVY RAINS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT COLD FRONT WILL MOVE INTO THE AREA EARLY NEXT WEEK AND
BRING ANOTHER CHANCE OF THUNDERSTORMS FROM LATE SUNDAY NIGHT
THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO DETERMINE THE RISK FOR
SEVERE STORMS WITH THIS SYSTEM... SO KEEP INFORMED OF THE LATER
FORECASTS AS THE SITUATION BECOMES BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

KH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:43 PM CDTAreal Flood AdvisoryILXClay6 hr

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.